MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 7" (18 CM) APPX 0.52 ML, SMALLBORE TRIFUSE EXT SET W/3 MICROCLAVE® CLEAR, 3 CLAM; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 7" (18 CM) APPX 0.52 ML, SMALLBORE TRIFUSE EXT SET W/3 MICROCLAVE® CLEAR, 3 CLAM; STOPCOCK, I.V. SET
Catalog Number MC330027
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/18/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is not available for investigation as the customer has discarded it.Without the return of the device, a probable cause is unable to be determined.If additional information or if a device later becomes available, supplemental vigilance report(s) will be submitted at that time.
 
Event or Problem Description
The complaint/event involved occurred on an unspecified date in april 2025 and involved a 7" (18 cm) appx 0.52 ml, smallbore trifuse ext set w/3 microclave® clear, 3 clamps, luer lock.The reporter stated that in the last week, they had an uptick of incidents in relation to the use of the trifuse device from icu medical.For this specific event, the nurse was called into the room due to carboplatin chemo tubing disconnecting.Chemo pieces were disconnected from the trifuse.A minimal amount of chemo was lost.It was stated that the patient's mom transferred the patient from holding him in the chair to the crib and the tpn line got disconnected at the site where it connects to the t connector.This rn noticed line was laying on the floor- placed a blue cap on the line and notified the team.Cat team nurse was also in the room for a dressing change with the rn.The med team ordered the tpn to hang earlier to minimize the time off of tpn and to keep patient on home schedule.This rn disposed of the tpn bag and tubing that fell onto the floor.The location was w12.The product could potentially have come in contact with the patient and/or staff member, yet the medication that was being administered, did not get on patient or staff skin or clothing.The chemo spill was cleaned up per facility protocol.There was no staff or patient harm reported as a result of the event.

Brand Name
7" (18 CM) APPX 0.52 ML, SMALLBORE TRIFUSE EXT SET W/3 MICROCLAVE® CLEAR, 3 CLAM
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key22064113
Report Number9617594-2025-01077
Device Sequence Number7633984
Product Code FMG
UDI-Device Identifier00887709076419
UDI-Public00887709076419
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 05/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMC330027
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/25/2025
Initial Report FDA Received Date05/21/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CARBOPLATIN, MFR UNK.; INFUSION BAG OF TPN, MFR UNK.; TPN LINE/TUBING, MFR UNK.; UNSPECIFIED BLUE CAP, MFR UNK.
Patient SexUnknown